# SDR QXEA2009102600864

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK -  RT INBD SEAT TRACK HAS GOUGE AT APPROX X276.  BLENDED CORRODED AREAS, .007 INCH MATERIAL REMOVED, FOUND TO BE WITHIN LIMITS PER RD 8/4-53-884.  HFEC BLENDED AREA IAW -8 400 NDTM PART 6, 51-00-06, NO CRACKS NOTED.  APPLIED ALODINE PER RD 8/4-53-884.
